RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 1, Pages 97–108 (Mi tmf4388)  

This article is cited in 1 scientific paper (total in 1 paper)

Application of Sturm–Liouville functions to the solution of the Schrödinger equation with an anisotropic saxon-woods potential

F. A. Gareev, S. P. Ivanova, N. Yu. Shirikova


Abstract: A method is proposed for solving the Schrödinger equation with an anisotropic potential of finite depth for bound states, $E<0$. The single-particle wave function is represented as a superposition of eigenfunctions of the Sturm–Liouville problem. The effect of the continuous spectrum on the bound states is taken into account automatically.

Full text: PDF file (1285 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:1, 699–707

Received: 14.09.1970

Citation: F. A. Gareev, S. P. Ivanova, N. Yu. Shirikova, “Application of Sturm–Liouville functions to the solution of the Schrödinger equation with an anisotropic saxon-woods potential”, TMF, 8:1 (1971), 97–108; Theoret. and Math. Phys., 8:1 (1971), 699–707

Citation in format AMSBIB
\Bibitem{GarIvaShi71}
\by F.~A.~Gareev, S.~P.~Ivanova, N.~Yu.~Shirikova
\paper Application of Sturm--Liouville functions to the solution of the Schr\"odinger equation with an anisotropic saxon-woods potential
\jour TMF
\yr 1971
\vol 8
\issue 1
\pages 97--108
\mathnet{http://mi.mathnet.ru/tmf4388}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 1
\pages 699--707
\crossref{https://doi.org/10.1007/BF01038679}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4388
  • http://mi.mathnet.ru/eng/tmf/v8/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Khristenko, “Sturm expansions of the Green's functions for very simple systems”, Theoret. and Math. Phys., 22:1 (1975), 21–31  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:467
    Full text:164
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019